AIMS Mathematics, 2019, 4(5): 1369-1385. doi: 10.3934/math.2019.5.1369

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

On some stochastic differential equations with jumps subject to small positives coefficients

Laboratory of Mathematics and Applications, UFR Sciences & Technologies, University of Assane SecK, UASZ, BP 523, Ziguinchor, Senegal

We provide a large deviation principle for jumps and stochastic diffusion processes, according to a viscosity coefficient (ε) and a small scaling parameter (δ) both going at the same rate. To do so we have to come up with estimates on the moment Lyapunov function trajectories.
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved